# SDR DALA2025050503439

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 28,504 hours, 16,742 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3777 -DIV- DIVERTED TO SLC DUE TO 1L CABIN DOOR SQUEAL. CORRECTIVE ACTION: REPOSITIONED L1 DOOR TRIM. REPLACED L1 DOOR LOWER HINGE FLAPPER ASSEMBLY. OPS CHECK GOOD.
